Adaptive optimization algorithms in an integral macroeconomic
Doklady Akademii Nauk, Tome 290 (1986) no. 5, pp. 1053-1057
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_290_5_a5,
author = {V. V. Ivanov and Yu. P. Yatsenko},
title = {Adaptive optimization algorithms in an integral macroeconomic},
journal = {Doklady Akademii Nauk},
pages = {1053--1057},
year = {1986},
volume = {290},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_290_5_a5/}
}
V. V. Ivanov; Yu. P. Yatsenko. Adaptive optimization algorithms in an integral macroeconomic. Doklady Akademii Nauk, Tome 290 (1986) no. 5, pp. 1053-1057. http://geodesic.mathdoc.fr/item/DAN_1986_290_5_a5/